# SDR RAIA960430

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: MS3122E10
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SPI - FLT 7087 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  CLEANED CANNON PLUG ON SRL COMPUTER.  (M)
